# SDR CHQA20121030396

- Difficulty date: October 30, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 29,560 hours, 24,328 cycles
- Engine: Allsn AE3007A
- Engine time: 18,741 hours, 15,072 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200008048
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 21,836 hours, 18,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT UPON TAKEOFF, RECEIVED A BLEED 1 OVERHEAT MESSAGE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FAN AIR CONTROL THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
